MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive architect b-hcg result generated on an architect i2000sr analyzer for a 28-year-old female patient who was having a health examination.Sid (b)(6) ,initial result = 540.43 miu/ml, repeat result = <1.2 miu/ml.The customer reference range is 0-5 miu/ml.The instrument was inspected and tiny crystals were found on the sample probe.After cleaning the probe, the sample was repeated and generated a result = <1.2 miu/ml.The customer issued the result of <1.2 miu/ml.There was no impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed a false positive architect b-hcg result generated on an architect i2000sr analyzer for a 28-year-old female patient who was having a health examination.Sid (b)(6) initial result = 540.43 miu/ml, repeat result = <1.2 miu/ml.The customer reference range is 0-5 miu/ml.The instrument was inspected and tiny crystals were found on the sample probe.After cleaning the probe, the sample was repeated and generated a result = <1.2 miu/ml.The customer issued the result of <1.2 miu/ml.There was no impact to patient management.
 
Additional Manufacturer Narrative
Service was troubleshooting the issue and found crystals on the sample probe.Service cleaned the dirty/contaminated sample probe, which resolved the issue.The service history was reviewed and found no subsequent false positive b-hcg results have been reported since the current issue was identified.A review of trending data associated with the sample probe did not identify any trends.Additionally, a review of tracking and trending for the architect i2000sr analyzer did not identify any trends.Review of manufacturing documentation did not identify any non-conformances or potential non-conformances.Labeling was reviewed and adequately addressed the issue.Based on the investigation, no systemic issue or deficiency was identified for the architect i2000sr analyzer, (b)(6), nor the sample probe.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24314711
Report Number3016438761-2026-00074
Device Sequence Number17362302
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG 100T (CN), 07K78-74, 78462UD01.; ARC BHCG 100T (CN), 07K78-74, 78462UD01.
Patient Age28 YR
Patient SexFemale